# SDR DL72S981875

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Duct
- Condition: Bent
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOGHOUSE AFT LIP, ON AIRINTAKE DUCT 360 DEGREES AREA, BENT AND DISTORTED.  HEAVY ACCUMULATION OF SEALER.  REMOVED DAMAGE DOUBLER, BEGAN DRILLING NEW DOUBLER.  COMPLETED FABRICATION OF NEW DOUBLER PER SRM 54-10-3 FIG 13 D.  OK TO INSTALL DOUBLER.  INSTALLED REPAIR PER SRM 54-10-3 FIG 13.
